My 4-year-old daughter with a weight of 12 kg has jaundice for the last 10 days. She is on HepaMerz Syrup and Mosegor-V Syrup. What should be done more to cure her?
Welcome to icliniq.com.
For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Query: Hello doctor, My wife is 35 years old and is four months pregnant now. She is suffering from severe itching which is not responding to any medication. Her doctor advised to take Udiliv 150 and Cetirizine, but there is no relief. We changed the doctor, and this doc advised to take Udiplus 300, capsu... Read Full >>
Answer: Hi, Welcome to icliniq.com. I have gone through your query and reports (attachment removed to protect patient identity). Yes, it is obstetric cholestasis. During pregnancy, Udiliv (Ursodeoxycholic acid) 300 mg is the best and effective treatment for cholestasis. Your gynecologist has prescribed yo... Read Full
Query: Hello doctor, Do I have parasites in my feces? Please check the attached report. The small black pieces are cigarette ashes. Many thanks for your opinion and your advice. Read Full >>
Answer: Hello, Welcome to icliniq.com. I have gone through the attachments (attachment removed to protect patient identity) You have quite a heavy parasitic infestation. From the picture, it looks like Ascaris or hookworm. It is difficult to identify since it is not clear. I would advise you to consult... Read Full
Query: Hi doctor, I had a viral infection last week. Is it normal to have increased lymphocyte levels of 52 % and decreased neutrophil levels of 35 % after having a viral infection? It got healed within a week. I was fine when I did my blood test. My RBC and WBC are considered to be normal. As I have anemi... Read Full >>
Answer: Hi, Welcome to icliniq.com. After having a viral infection, lymphocytosis can persist for seven to ten days. Your low neutrophils are relative, and it is because of increased lymphocytes. Platelet can be high because of inflammation or by iron deficiency anemia as a reactive thrombocytosis. Urinar... Read Full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now